Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 22, 2016, 3:08 PM EST for Putnam County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2016, 3:08 PM EST (20:08 UTC)
- Expired
- Jan 22, 2016, 3:45 PM EST
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
County Putnam County, GA
The radar
The Robins AFB radar (KJGX), 66 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 436 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 887 m²/s²
- 0-3 km storm-relative helicity
- 933 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
693
WWUS82 KFFC 222008
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EST FRI JAN 22 2016
GAZ060-222045-
PUTNAM GA-
308 PM EST FRI JAN 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PUTNAM COUNTY UNTIL 345
PM EST...
AT 308 PM EST...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
EATONTON... AND MOVING NORTHEAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EATONTON...WARFIELD...OCONEE SPRINGS PARK...STANFORDVILLE...
ROCKVILLE...RESSEAUS CROSSROADS AND PLANT HARLEE BRANCH.
LAT...LON 3331 8315 3328 8321 3328 8323 3326 8323
3326 8325 3319 8327 3318 8332 3317 8332
3318 8336 3317 8337 3318 8339 3318 8350
3324 8353 3340 8322 3338 8322 3339 8319
3334 8314
TIME...MOT...LOC 2008Z 242DEG 25KT 3322 8341
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 22, 2:39 PM EST, 29 minutes earlier.
Area forecast discussion, Jan 22, 2:39 PM EST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 239 PM EST FRI JAN 22 2016 ...DYNAMIC SYSTEM TO BRING CONTINUED WINTER MIX TO THE AREA... .SHORT TERM /TODAY THROUGH SUNDAY/... WITH DYNAMIC SYSTEMS...ONE CAN EXPECT DYNAMIC WEATHER AND THIS HOLDS TRUE FOR THIS STORM. EARLY MORNING SNOW OVER THE NORTHEAST MOUNTAINS...ESPECIALLY OVER THE HIGHER ELEVATIONS...WERE IN EXCESS OF 4 INCHES IN SOME LOCATIONS. MEANWHILE...TO THE SOUTH...ALONG AN AREA OF ENRICHED GULF MOISTURE STREAMING NORTHWARD WE ARE SEEING A ZONE OF 500 J/KG CAPE. THIS IS PRODUCING A LINE OF FAIRLY ROBUST THUNDERSTORMS IN ZONE WHERE TEMPS ARE IN UPPER 50S. WHILE THIS ZONE OF MOISTURE AND CAPE IS ENCROACHING NORTHWARD...WEDGE OF COLDER AIR IS MOVING BACK TO THE WEST ACROSS MOST OF NORTH GEORGIA MAKING FOR AN EXTREMELY COMPLICATED SCENARIO. WEDGE IS NOW ALLOWING A LARGE AREA TO FALL INTO THE LOWER 30S AND SEVERAL SITES BELOW FREEZING. REPORTS COMING OUT OF NORTHEAST GEORGIA INDICATE A MIXTURE OF JUST ABOUT EVERYTHING ALTHOUGH INITIAL CONCERN IS ICING FROM FREEZING RAIN. BASED ON THIS FREEZING RAIN POTENTIAL WITHIN DEVELOPING WEDGE...HAVE OPTED TO ADD MADISON AND JACKSON TO THE CURRENT WARNING. THIS AREA WILL LIKELY SEE A GLAZE OF ICE THIS AFTERNOON COMBINED WITH LIGHT SNOW ACCUMULATIONS THROUGH TONIGHT TO PROVIDE FOR HAZARDOUS TRAVEL CONDITIONS. ELSEWHERE...MID LEVEL LEVEL LOW WILL PROGRESS EAST BRINGING ITS COLD POOL WITH IT AT THE SAME TIME WEDGE IS COOLING OFF THE SURFACE. THIS SHOULD ALLOW FOR A QUICKER THAN USUAL TRANSITION FROM SLEET AND FREEZING RAIN TO ALL SNOW. TEMPERATURES WILL CONTINUE FALLING TO AT OR BELOW FREEZING SO EVEN THOSE SITES NOT IMPACTED BY THE MORE MODERATE SNOW WILL SEE AN ELEVATED RISK OF BLACK ICE THROUGH TONIGHT. GIVEN THE STACKED CONFIGURATION OF THIS SYSTEM AND THE DYNAMICS INVOLVED WITH A TRANSITIONING SURFACE LOW FROM CENTRAL GEORGIA TO OFF THE COAST...WE SHOULD SEE SOME BANDED TYPE PRECIP DEVELOPMENT WHICH THE HI RES MODELS ARE BEGINNING TO PICK UP ON. THIS USUALLY RESULTS IN SPORADIC AREAS RECEIVING ENHANCED SNOWFALL TOTALS WHILE NEARBY LOCATIONS MAY RECEIVE VERY LITTLE. IT WILL ALL DEPEND WHERE THESE INDIVIDUAL BANDS SET UP WITH CURRENT MODELS SHOWING SOME DEVELOPMENT ALONG AND SOUTH OF THE I20 CORRIDOR. HAVE THEREFORE EXTENDED THE ADVISORY ANOTHER TIER OF COUNTIES SOUTHWARD. ALSO EXPANDED SNOW ZONE ALTHE WAY SOUTH TO THE CWA LINE ALTHOUGH THOSE AREAS WILL SEE LITTLE TO NO SNOW ACCUMULATION OVERNIGHT. MOUNTAINS STILL ON TARGET THAT WHEN COMBINED WITH EARLIER 2 TO 4 INCH TOTALS THAT THEY COULD SEE SOME 7 TO 10 INCH TOTALS WHEN ALL IS SAID AND DONE AND WOULD NOT BE AT ALL SURPRISED TO SEE ISOLATED LOCATIONS EVEN A LITTLE HIGHER. SNOW CHANCES FOR N GA AND RAIN/SNOW CHANCES FOR PORTIONS OF CENTRAL GA WILL BE ENDING SATURDAY WITH CONDITIONS EXPECTED TO BE DRY SATURDAY NIGHT. ADDITIONAL SNOW ACCUMULATIONS WILL BE LIMITED TO THE FIRST PART OF SATURDAY AND CONFINED TO FAR NE GA AND SHOULD BE LESS THAN 1/2 INCH. VERY CONCERNED HOWEVER ABOUT BLACK ICE POTENTIAL AS TEMPERATURES DIP INTO THE UPPER 20S AND DO NOT RISE ABOVE FREEZING UNTIL MID TO LATE MORNING FROM SOUTH TO NORTH. DEESE .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... NO CHANGES PLANNED TO THE CURRENT LONG TERM. DEESE && .AVIATION... 18Z UPDATE... IFR-MVFR CEILINGS WITH VSBYS VARYING 2-6 IN -RA/MODERATE RA. RAIN MIXING WITH MAINLY SNOW FOR ATL/AHN AREAS ABOUT 00-06Z. SURFACE WINDS EAST SHIFTING TO THE WNW OVERNIGHT AND INCREASING LATE TONIGHT AND SATURDAY 15-20 KTS GUSTS 30-35 KTS. //ATL CONFIDENCE...18Z UPDATE... LOW TO MEDIUM CONFIDENCE FOR CEILINGS/VSBYS AND WIND SHIFT. MEDIUM CONFIDENCE FOR A THUNDERSTORM 18-19Z. HIGH CONFIDENCE FOR WINDS LATER TONIGHT AND SATURDAY. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 37 30 40 25 / 100 90 30 10 ATLANTA 44 30 39 27 / 100 80 30 5 BLAIRSVILLE 36 27 34 19 / 100 100 60 10 CARTERSVILLE 41 30 37 24 / 100 90 30 10 COLUMBUS 54 34 43 28 / 100 20 10 5 GAINESVILLE 35 29 38 25 / 100 100 40 10 MACON 52 35 44 27 / 100 30 20 5 ROME 42 30 38 24 / 100 100 30 10 PEACHTREE CITY 45 31 39 25 / 100 80 20 5 VIDALIA 64 38 46 31 / 100 30 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 5 AM TO 7 PM EST SATURDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLARKE...COBB...DADE...DAWSON...DEKALB...DOUGLAS... FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL... HARALSON...JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...SOUTH FULTON... TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD...WILKES. WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR THE FOLLOWING ZONES: BANKS...DAWSON...FANNIN...GILMER...HALL...JACKSON... LUMPKIN...MADISON...MURRAY...PICKENS...TOWNS...UNION...WHITE. WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR THE FOLLOWING ZONES: CATOOSA...DADE...GORDON...WALKER...WHITFIELD. WINTER WEATHER ADVISORY UNTIL 7 PM EST SATURDAY FOR THE FOLLOWING ZONES: BARROW...BARTOW...BUTTS...CARROLL...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DEKALB...DOUGLAS... FAYETTE...FLOYD...FORSYTH...GREENE...GWINNETT...HANCOCK... HARALSON...HEARD...HENRY...JASPER...MORGAN...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...POLK...PUTNAM... ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...WALTON... WARREN...WILKES. WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...DEKALB...DOUGLAS...FAYETTE... FLOYD...FORSYTH...GREENE...GWINNETT...HALL...HARALSON...HEARD... HENRY...JACKSON...JASPER...MADISON...MORGAN...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...POLK...PUTNAM... ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...WALTON... WILKES. && SHORT TERM...DEESE LONG TERM....DEESE AVIATION...BDL
Hazardous weather outlook, Jan 22, 11:14 AM EST, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1114 AM EST FRI JAN 22 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1114 AM EST FRI JAN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...WINTER WEATHER...GUSTY WINDS...AND FLOODING POTENTIAL ACROSS NORTH GEORGIA TODAY AND TONIGHT... A STRONG WINTER STORM WILL CONTINUE ACROSS THE REGION THROUGH TONIGHT...LIFTING OUT OF THE AREA SATURDAY. THIS SYSTEM WILL PRODUCE A WINTRY MIX ACROSS NORTH AND NORTH CENTRAL GEORGIA THROUGH SATURDAY. FOR MORE INFORMATION ON THE WINTER WEATHER...SEE THE LATEST WINTER WEATHER ADVISORY AND WINTER STORM WARNING STATEMENTS. THIS SAME STORM SYSTEM WILL PRODUCE STRONG GUSTY WINDS TODAY OVER NORTH AND NORTH CENTRAL GEORGIA... FOR MORE INFORMATION ON THE WINDS...SEE THE LATEST HIGH WIND WARNING AND WIND ADVISORY STATEMENTS. HEAVY RAIN WILL ALSO OCCUR ACROSS NORTH AND PARTS OF CENTRAL GEORGIA TODAY AND INTO TONIGHT. WITH THE RAIN THAT HAS ALREADY FALLEN...THE ADDITIONAL RAIN FROM TODAY COULD PRODUCE FLOODING. FOR MORE INFORMATION ON THE FLOODING...SEE THE LATEST FLOOD WATCH STATEMENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SUB FREEZING TEMPERATURES EXPECTED SUNDAY AND MONDAY MORNINGS WILL LIKELY ALLOW FOR SOME SLICK SPOTS ON ROADWAYS DUE TO MELTING OF PREVIOUS SNOW AND ICE AND THEN THE RE FREEZING OF THAT AT NIGHTTIME. THIS WILL BE ESPECIALLY TRUE ACROSS THE FAR NORTHERN TIER OF THE FORECAST AREA. THERE IS ANOTHER CHANCE OF A WINTRY MIX ACROSS PARTS OF NORTH GEORGIA TOWARD THE MIDDLE OF NEXT WEEK. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SNOW AND ICE AMOUNTS...AND ANY DAMAGE CAUSED BY THE WINTER STORM. YOU CAN SUBMIT REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 22, 1:13 PM EST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
113 PM EST FRI JAN 22 2016
GAZ053>057-067-068-221900-
HENRY GA-SPALDING GA-CLAYTON GA-COWETA GA-PIKE GA-FAYETTE GA-
MERIWETHER GA-
113 PM EST FRI JAN 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HENRY...SPALDING...
SOUTHERN CLAYTON...SOUTHEASTERN COWETA...NORTHWESTERN PIKE...SOUTHERN
FAYETTE AND NORTHEASTERN MERIWETHER COUNTIES UNTIL 200 PM EST...
AT 112 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR SENOIA TO GAY...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND OCCASIONAL CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRIFFIN...PEACHTREE CITY...HAMPTON...LOVEJOY...SENOIA...BROOKS...
WILLIAMSON...HARALSON...WOOLSEY...SUNNY SIDE...GAY...DIGBEY...
HOLLONVILLE...HIGHLAND MILLS...ATLANTA MOTOR SPEEDWAY...JW SMITH
RESERVOIR...VAUGHN...STARRS MILL...ALVATON AND LAKE HORTON.
LAT...LON 3348 8429 3335 8421 3320 8426 3306 8464
3333 8462
TIME...MOT...LOC 1812Z 246DEG 20KT 3334 8456 3310 8460Special weather statement, Jan 22, 1:34 PM EST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
134 PM EST FRI JAN 22 2016
GAZ058-070-071-221900-
BUTTS GA-LAMAR GA-MONROE GA-
134 PM EST FRI JAN 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...SOUTHERN
LAMAR AND NORTHERN MONROE COUNTIES UNTIL 200 PM EST...
AT 134 PM EST...A STRONG THUNDERSTORM WAS NEAR BARNESVILLE...MOVING
NORTHEAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...FORSYTH...ALDORA...COLLIER...BLOUNT...REDBONE...
GOGGINS...BERNER...PLANT SCHERER...BRENT...HIGH FALLS STATE PARK AND
JOHNSTONVILLE.
LAT...LON 3324 8394 3325 8382 3323 8382 3321 8383
3320 8381 3316 8382 3313 8382 3312 8381
3305 8380 3295 8412 3299 8412 3299 8421
3306 8423
TIME...MOT...LOC 1834Z 241DEG 29KT 3302 8411Special weather statement, Jan 22, 1:54 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EST FRI JAN 22 2016
GAZ069-071-081-221930-
UPSON GA-CRAWFORD GA-MONROE GA-
154 PM EST FRI JAN 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UPSON...NORTHWESTERN
CRAWFORD AND MONROE COUNTIES UNTIL 230 PM EST...
AT 153 PM EST...A STRONG THUNDERSTORM WAS OVER CULLODEN...OR 10 MILES
NORTHWEST OF ROBERTA...MOVING NORTHEAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...YATESVILLE...CULLODEN...RUSSELLVILLE...JULIETTE...
BOLINGBROKE...PLANT SCHERER...MUSELLA...BRENT...DAMES FERRY...LOGTOWN
AND SALEM.
LAT...LON 3286 8423 3293 8410 3293 8406 3297 8404
3312 8380 3308 8377 3303 8372 3301 8373
3300 8372 3298 8372 3296 8371 3295 8371
3295 8373 3294 8373 3290 8382 3284 8389
3270 8417
TIME...MOT...LOC 1853Z 231DEG 31KT 3285 8410Special weather statement, Jan 22, 2:10 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EST FRI JAN 22 2016
GAZ058-059-071-072-221945-
JONES GA-JASPER GA-BUTTS GA-MONROE GA-
210 PM EST FRI JAN 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JONES...SOUTHERN
JASPER...SOUTHEASTERN BUTTS AND NORTHEASTERN MONROE COUNTIES UNTIL
245 PM EST...
AT 210 PM EST...A STRONG THUNDERSTORM WAS NEAR FORSYTH...MOVING
NORTHEAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...MONTICELLO...JULIETTE...MCELHENEYS CROSSROADS...
HILLSBORO...BERNER AND ADGATEVILLE.
LAT...LON 3304 8395 3312 8399 3332 8373 3324 8357
3312 8362
TIME...MOT...LOC 1910Z 246DEG 23KT 3312 8390Special weather statement, Jan 22, 2:29 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
229 PM EST FRI JAN 22 2016
GAZ072-222015-
JONES GA-
229 PM EST FRI JAN 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JONES COUNTY UNTIL 315
PM EST...
AT 229 PM EST...A STRONG THUNDERSTORM WAS 10 MILES WEST OF GRAY...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRAY...CLINTON...BRADLEY...WAYSIDE...JARRELL PLANTATION...ROUND
OAK...ETHRIDGE...HADDOCK AND BLOUNTSVILLE.
LAT...LON 3296 8371 3298 8372 3300 8372 3301 8373
3302 8372 3303 8372 3310 8379 3315 8368
3318 8343 3303 8339 3295 8371
TIME...MOT...LOC 1929Z 241DEG 30KT 3303 8373Special weather statement, Jan 22, 3:08 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EST FRI JAN 22 2016
GAZ060-222045-
PUTNAM GA-
308 PM EST FRI JAN 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PUTNAM COUNTY UNTIL 345
PM EST...
AT 308 PM EST...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
EATONTON... AND MOVING NORTHEAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EATONTON...WARFIELD...OCONEE SPRINGS PARK...STANFORDVILLE...
ROCKVILLE...RESSEAUS CROSSROADS AND PLANT HARLEE BRANCH.
LAT...LON 3331 8315 3328 8321 3328 8323 3326 8323
3326 8325 3319 8327 3318 8332 3317 8332
3318 8336 3317 8337 3318 8339 3318 8350
3324 8353 3340 8322 3338 8322 3339 8319
3334 8314
TIME...MOT...LOC 2008Z 242DEG 25KT 3322 8341The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 2:15 AM EST | Special Weather Statement | FFC | Carroll, Harris, Heard, Muscogee, Troup | 45 min |
| Jan 22, 3:12 AM EST | Special Weather Statement | FFC | Harris, Troup | 33 min |
| Jan 22, 3:46 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 29 min |
| Jan 22, 4:24 AM EST | Special Weather Statement | FFC | Chattahoochee, Fayette, Harris, Marion, Meriwether, Muscogee and 5 more | 51 min |
| Jan 22, 5:20 AM EST | Special Weather Statement | FFC | Butts, Chattahoochee, Clayton, Coweta, Crawford, DeKalb and 21 more | 40 min |
| Jan 22, 5:21 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 52 hr |
| Jan 22, 7:12 AM EST | River Flood Warning | FFC | Forsyth | 15 hr |
| Jan 22, 7:22 AM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Jan 22, 7:48 AM EST | High Wind Warning | FFC | Catoosa, Chattooga, Dade, Dawson, Fannin, Gilmer and 9 more | 5 hr |
| Jan 22, 7:48 AM EST | Wind Advisory | FFC | Banks, Barrow, Bartow, Butts, Carroll, Cherokee and 31 more | 7 hr |
| Jan 22, 8:10 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Jan 22, 9:48 AM EST | Special Weather Statement | FFC | Washington | 27 min |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | Newton, Rockdale | 33 hr |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | Barrow, Jackson | 28 hr |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 69 hr |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
| Jan 22, 11:52 AM EST | Special Weather Statement | FFC | Carroll, Coweta, Douglas, Harris, Heard, Meriwether and 1 more | 53 min |
| Jan 22, 12:41 PM EST | Special Weather Statement | FFC | Talbot, Upson | 64 min |
| Jan 22, 1:13 PM EST | Special Weather Statement | FFC | Spalding | 47 min |
| Jan 22, 1:34 PM EST | Special Weather Statement | FFC | Lamar, Monroe | 26 min |
| Jan 22, 1:54 PM EST | Special Weather Statement | FFC | Monroe | 36 min |
| Jan 22, 2:10 PM EST | Special Weather Statement | FFC | Jasper | 35 min |
| Jan 22, 2:29 PM EST | Special Weather Statement | FFC | Jones | 46 min |
| Jan 22, 2:52 PM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 28 hr |
| Jan 22, 3:12 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 33 min |
| Jan 22, 3:23 PM EST | Special Weather Statement | FFC | Washington | 37 min |
| Jan 22, 3:44 PM EST | River Flood Warning | FFC | Gwinnett | 16 hr |
| Jan 22, 3:52 PM EST | Special Weather Statement | FFC | Washington | 38 min |
| Jan 22, 4:03 PM EST | Special Weather Statement | FFC | Jefferson | 42 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.